W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CXT281412 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
05/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to gore that on (b)(6) 2026, the patient underwent endovascular treatment for an abdominal aortic aneurysm using the gore® excluder® conformable aaa endoprosthesis, with the gore® dryseal flex introducer sheaths as accessories.After deployment of the trunk ipsilateral leg just below the left renal artery, the physician attempted to advance a 14fr sheath.Resistance was encountered near the contralateral gate.Subsequent angiography confirmed coverage of the left renal artery caused by the proximal end of the trunk ipsilateral leg.As guidewire insertion into the left renal artery was deemed impossible, no further intervention was performed.An additional stent graft was placed in the right renal artery, and the procedure was completed.The patient tolerated the procedure.
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.